# SDR DALA2021031101385

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 SCRATCH ON EXTERNAL SKIN STATIC PORT RH SIDE BTW FR23 TO FR24 AT LOWER FUSELAGE. CORRECTIVE ACTION: REWORKED AREA AS PER A320 SRM 51-73-11. OK FOR SERVICE. (1751251)
